# SDR A6WA2017092545302

- Difficulty date: September 12, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 32,020 hours, 30,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R34012989
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 BULKHEAD IS CRACKED AT LINE PASS THROUGH.  REPAIRED THE BULKHEAD IAW REO 601R-53-11-563, REV C.
